# SDR 9609295521

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Engine: Pwa PW2037
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tt2 Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

DURING FULL THRUST TAKEOFF, NR 2 ENGINE EGT REACHED 630 DEGREES AND WAS CLIMBING.  TAKEOFF WAS ABORTED AT 110 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED PT2/TT2 SENSOR AND REPLACED THE ENGINE OIL SCREEN, NO OIL CONTAMINATION WAS FOUND.  PERFORMED ENGINE RUNUP AND ALL OPERATING PARAMETERS WERE FOUND TO BE WITHIN LIMITS.
